MathSciNet Relay Station
MathSciNet bibliographic data
MR1377662 65J10 (47A50)
El-Daou, M. K.; Khajah, H. G. Iterated solutions of linear operator equations with the tau method. Math. Comp. 66 (1997), no. 217, 207–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement